# SDR CA001108011

- Difficulty date: October 26, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 9,196 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 7610408500041
- Condition: Corroded
- Location: Swashplate
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PURCHASE AND DISASSEMBLY OF THIS HELICOPTER, THE SWASHPLATE BEARING SHOWED SIGNS OF CORROSION AND LACK OF GREASE. THE SWASHPLATE DRIVE LINK LUG ALSO SHOWED SIGNS OF CORROSION.  (X)
